Citation

BibTex format

@article{Du:2013:10.1016/j.camwa.2012.06.001,
author = {Du, J and Navon, IM and Zhu, J and Fang, F and Alekseev, AK},
doi = {10.1016/j.camwa.2012.06.001},
journal = {COMPUTERS & MATHEMATICS WITH APPLICATIONS},
pages = {380--394},
title = {Reduced order modeling based on POD of a parabolized Navier-Stokes equations model II: Trust region POD 4D VAR data assimilation},
url = {http://dx.doi.org/10.1016/j.camwa.2012.06.001},
volume = {65},
year = {2013}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Du,J
AU - Navon,IM
AU - Zhu,J
AU - Fang,F
AU - Alekseev,AK
DO - 10.1016/j.camwa.2012.06.001
EP - 394
PY - 2013///
SN - 0898-1221
SP - 380
TI - Reduced order modeling based on POD of a parabolized Navier-Stokes equations model II: Trust region POD 4D VAR data assimilation
T2 - COMPUTERS & MATHEMATICS WITH APPLICATIONS
UR - http://dx.doi.org/10.1016/j.camwa.2012.06.001
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000315239900008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 65
ER -